Couldn't find what you looking for?

TRY OUR SEARCH!

What should inside of nose look like ? Smooth ! Lump)? Bumpy b anyone know ? I'm sure mines changed since using naseptin

Loading...

Skin irritation is a common side effect of Naseptin. Normally the skin inside the human nose is smooth.
Reply

Loading...

Mine looks all uneven and irritated ! Is naseptim dangerous ?
Reply

Loading...

I found that prolonged use of this medicine should be avoided, particularly in children, the elderly, and those with impaired hearing. Prolonged use of Naseptin can lead to skin sensitivity, hearing problems or kidney problems. This medicine should not be used if you are allergic to any of its ingredients.
Reply

Loading...

Could it make septum all lumpy ish if someone else said nose should be smooth inside !?
Reply

Loading...

Hi,
Why do you use Naseptin? I know people usually use this for staph infection. Are you having problems with this? The fact is that all medication have side effects and this one is not an exception. The main side effect is skin irritation. So there is a good chance that you have these changes in your nose from this medication. I am not sure what can you do now to fix this. Only option is to stop taking this medication. If the treatment is not done you should talk to your doctor about other options of treatment. Do you have any allergies? You shouldn’t be using this medication if you have peanut or soya allergy.
Good luck,
Danella
Reply

Loading...